Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i3.20
pages 14-24

Synthesis of Robust Optimal Adaptive Control Systems for Nonstationary Objects under Bounded Disturbances

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

RÉSUMÉ

We state the problem of synthesis of an adaptive control system for a class of nonstationary objects without memory with limited rate of parameters drift, in which dual nature of control is essentially used and enables simultaneously realize parametric identification of objects and their control. In this case identification is considered as a problem subordinated to the main aim of control, i.e., minimization of the performance functional.


Articles with similar content:

Adaptive Control of a Scalar Static Object on the Basis of the Multiplex Approach
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Vladimir N. Shevchenko, Mikhail M. Lychak
Satellite Correction Equations for a Strapdown Inertial System
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexander I. Tkachenko
SHAPE GRADIENT OF THE LEAST-SQUARES OBJECTIVE FUNCTIONAL IN OPTIMAL SHAPE DESIGN RADIATIVE HEAT TRANSFER PROBLEMS
ICHMT DIGITAL LIBRARY ONLINE, Vol.17, 2007, issue
Sergey Rukolaine
A Posteriori Locally Optimal Control of Stochastic Structures
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Sergey V. Sokolov, Marat R. Ganeyev
Structural Optimization of Dynamic Systems by Use of Generalized Bellman's Principle
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Fedor G. Garashchenko, Vladimir V. Pichkur